Translator Disclaimer
15 November 2018 Integrality of Hausel–Letellier–Villegas kernels
Anton Mellit
Duke Math. J. 167(17): 3171-3205 (15 November 2018). DOI: 10.1215/00127094-2018-0030

Abstract

We prove that the coefficients of the generating function of Hausel, Letellier, and Rodriguez-Villegas and its recent generalization by Carlsson and Rodriguez-Villegas, which according to various conjectures should compute mixed Hodge numbers of character varieties and moduli spaces of Higgs bundles of curves of genus g with n punctures, are polynomials in q and t with integer coefficients for any g,n0.

Citation

Download Citation

Anton Mellit. "Integrality of Hausel–Letellier–Villegas kernels." Duke Math. J. 167 (17) 3171 - 3205, 15 November 2018. https://doi.org/10.1215/00127094-2018-0030

Information

Received: 27 October 2016; Revised: 10 May 2018; Published: 15 November 2018
First available in Project Euclid: 10 October 2018

zbMATH: 07000593
MathSciNet: MR3874651
Digital Object Identifier: 10.1215/00127094-2018-0030

Subjects:
Primary: 14H60
Secondary: 05E05

Keywords: Character varieties , generating functions , Higgs bundles , Hodge polynomials , Macdonald polynomials

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 17 • 15 November 2018
Back to Top